# SDR R61A201903020205

- Difficulty date: February 7, 2019
- Submitted: March 2, 2019
- Operation: Air carrier
- Aircraft: N878RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000191
- Aircraft time: 27,818 hours, 21,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 17003599005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR: CORROSION FOUND AT FASTENER HOLES AND GIRT BAR FITTING EDGE ON FWD/AFT R1 DOOR LOWER BEAM THRESHOLD. REMOVED AND REPLACED R1 DOOR THRESHOLD PN: 170-03599-005 REF 51-40-08. SEE W/O H6663 SN 379 FOR WORK DETAILS
